# SDR AALA20110726ORD01

- Difficulty date: July 25, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N976AN
- Make and model: Boeing 737823
- Aircraft serial: 30099
- Aircraft time: 30,074 hours, 12,683 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE EMERGENCY LIGHTS FUNCTIONAL CHECK CARD, 2908, THE SEAT MOUNTED EMERGENCY LIGHTS WOULD NOT ILLUMINATE IN THE FIRST CLASS CABIN.  FOUND DEFECTIVE WIRING AT LIGHT L1417.  REPAIRED WIRING AND THE LIGHTS TEST AND OPERATE NORMALLY.
